Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 64, Pages 3435-3444

Refinement equations for generalized translations

Department of Mathematics, School of Natural Sciences, Indiana University Southeast, New Albany 47150, IN, USA

Received 5 March 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. Christopher Lang, “Refinement equations for generalized translations,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 64, pp. 3435-3444, 2004.